Top answers from doctors based on your search:
Disclaimer

taking monistat without a yeast infection

A female asked:
Dr. Cynthia Palabrica
32 years experience Obstetrics and Gynecology
Meds: Taking meds and not knowing what you are treating is never a good idea. If however you have had multiple yeast infections, diagnosed by a doctor, and ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
No problem: Stop the Monistat and if you have a vaginal discharge see your doctor for an exam and cultures. Insure you obtain the correct medication.
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
What you can do:: 1. Wear cotton vs synthetic underwear 2. Avoid wearing underpants in bed at night. 3. No tight fitting panties ; pantyhose. 4. Use natural tampon/ fe ... Read More
1
1 comment
1
1 thank
A 42-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
They all do: Check out http://www.Monistat.Com/monistat-products for various Monistat options. However, since you're posting your question as a 35yo male, do reali ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Dale Kristle
39 years experience Gynecology
Yes: but only one of the 2 treatments is needed
A 31-year-old female asked:
Dr. Randy Baker
39 years experience Holistic Medicine
No: Just as there are many types of bacteria there are many types of yeast. Vaginal yeast infections are caused by candida (usually albicans but there are ... Read More
A 27-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Return to doctor: Yeast usually causes little or no discharge, and usually white, not colored. I'm concerned something else is causing it. STDs like gonorrhea, chlamydi ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Marina Armendariz
25 years experience Pediatrics
Yes: Antibiotics for any reason can make one likely to get a yeast infection. You can try some of the over the counter products for yeast infections and if ... Read More
3
3 thanks
A 44-year-old female asked:
Dr. Jerome Litt
70 years experience Dermatology
VAGINAL ITCHING: ANTIBIOTICS COMMONLY CAUSE VAGINAL ITCHING AS A RESULT OF A YEAST INFECTION BY CANDIDA ORGANISMS. OTHER CAUSES CAN INCLUDE SEXUALLY TRANSMITTED DISEA ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Diflcan: Is less messy and acts more rapidly. It can be purchased over the counter in Canada. All the best.
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Diflucan (fluconazole) is an oral approach to treatment of yeast. It can be prescribed by a medical provider.
A 42-year-old member asked:
Dr. James Krick
35 years experience Urology
Yes: Any antibiotic can cause vaginal yeast infection. Vaginal anti-fungal creams are available ove the counter.
A 27-year-old female asked:
Dr. Liesa Harte
28 years experience Family Medicine
Monistat: there is no problem with using Monistat while still on your antibiotics.
1
1 thank
A 65-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
OTC 'azole': Uncomplicated fungal vulvovaginitis can be treated with otc miconazole or clotrimazole cream per package instructions. Notify your doctor when using.
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
No: Antibiotics will not cure a yeast infection. Antifungal medications can.
A 35-year-old female asked:
Dr. Brian Enggano
11 years experience Obstetrics and Gynecology
Yes: Fluconazole is an anti-fungal treatment. It treats vaginal yeast infections, which are caused by candida species (yeast).
2
2 thanks
A 49-year-old member asked:
Dr. John Geisler
26 years experience Gynecologic Oncology
Diflucan (fluconazole): The symptoms of a yeast infection may last for up to a week after taking a one time dose.
A 39-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yeast medication: A yeast medication will work much better.
1
1 thank
A 44-year-old female asked:
Dr. Saptarshi Bandyopadhyay
20 years experience Hospital-based practice
Any antimicrobial...: raises the risk of recurrent C. Diff. C. Diff comes about from an overgrowth of this bacteria when other microorganisms (including "good" yeast) that ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Robert Berger
40 years experience Dermatology
Can be: Any food that restore natural bacteria can help. Plain vanilla yogurt has been used topically as well.
6
6 thanks
A 25-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Yes : U can get a yeast infection from taking those pills please call your gyn for treatment.
A 56-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Possibly, yes: MetroGel could trigger a yeast infection. It's also possible to be allergic to it, with itchiness and other symptoms similar to yeast.
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Yes : It is an antifungal although not often used for this. Over the counter creams will work too.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month